Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    1321. D. Kiani,
    Polynomial identities and maximal subgroups of skew linear groups,
    Manuscripta Math. 124(2007), 269-274  [abstract]   
     
    1322. E. Eslami (Joint with J. J. Buckley),
    Pricing forwards/futures and swaps using fuzzy sets,
    Adv. in Fuzzy Sets and Systems 2(2007), 143�163  [abstract]   
     
    1323. E. Momtahan,
    Algebraic characterization of dense-seperability among compact spaces,
    Comm. Algebra (to appear) [abstract]   
     
    1324. N. Mahdavi-Amiri (Joint with S. H. Nasseri),
    Duality results and a dual simplex method for linear programming problems with trapezoidal fuzzy variables,
    Fuzzy Sets and Systems 158(2007), 1961-1978   [abstract]   
     
    1325. A. Abdollahi ,
    A combinatorial property of Burnside varieties of groups,
    ISCHIA Group Theory 2006
    T. Hawkes, P. Longon, and M. Maj
    World Scientific Publishing Co.
    1-7
    (2007) 
    [abstract]   
     
    1326. A. Abdollahi (Joint with H. R. Maimani and R. Torabi),
    On the automorphism group of a possible symmetric (81,16,3) design,
    Utilitas Math. (to appear) [abstract]   
     
    1327. A. Abdollahi,
    1-Factorizations of Cayley graphs,
    Ars Combin. (to appear) [abstract]   
     
    1328. K. Samei,
    The zero-divisor graph of a reduced ring,
    J. Pure Appl. Algebra 209(2007), 813-821  [abstract]   
     
    1329. K. Khashyarmanesh,
    On the uniform behaviour of the Frobenius closures of ideals,
    Colloq. Math. 109(2007), 1-7  [abstract]   
     
    1330. K. Khashyarmanesh (Joint with A. Abbasi),
    Gorenstein injective dimension of generalized local cohomology modules,
    Ital. J. pure Appl. Math. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.